News:

Welcome to Dr. Landon Trost - Directly answering member questions in the "Medical Professionals" section below.
Questions for Dr. Trost



Curve to penis after intracavernosal injections?

Previous topic - Next topic

0 Members and 1 Guest are viewing this topic.

joebloe

Your other two similar posts deleted by moderator
Read the forum rules. Similar posts are not allowed


Hi.  I'm in my mid-30s and have been relying on intracavernosal injections for sex for over the past year due to venous leakage.  I have to use a dose of 40-50mcg of alprostadil (40-50 units at 100mcg/mL) for good effect.  I rotate between 4 injection sites and generally inject about 2-3 times per week.

Recently, I've been paying closer attention and am concerned that I might be getting a slight upward curve (10-15 degrees) when fully erect that I am pretty sure was not there before.  My penis has always been very straight when erect.  The curve seems to be happening in the region between my 4 injection sites.  Although I cannot feel a plaque and nor can my urologist, I am still very concerned this may be due to scarring/fibrosis/peyronies.  Has anyone else had a similar experience?  I know some can do the same frequency of injections for years without having any issues.

I've been documenting with pictures over the past few months but have no pre-injection ones to compare to.  For some people my curvature may be normal for them but I think this is a new change for me.

I was wondering if there are any places on this board where it is safe/permitted to upload photos to get others' opinion.

lessor

For what I have read injections can cause fibrosis certainly. I think I had read there is a 5% of posibility about develop fibrosis with injections.
Anyway many people dont develop fibrosis even with many many injections, but other people develop fibrosis with a few injections..that is the problem with it, you will never know if you will be in the first group or the second, but if you have observed a new curvature which was not before then you should put your attention about the evolution of it because if it get worse it could complicate other solutions

joebloe

Quote deleted by moderator
Read the forum rules regarding quotes!

Agreed.  That's why I'm trying to keep regular track now with photographs.  My pharmacist specializes in addressing a lot of urologic issues and he's a strong believer in verapamil gel which he says he's seen good response in.  From what I see, many on this board are skeptical with this.  But, it's relatively non-invasive so I don't see a lot to lose, and since the changes are early I'm hoping for positive response.  I'm just afraid to be doing many more injections while this uncertainty exists.

PeetyPeet

It's been documented that repeated use of intracavernosal injections can cause fibrosis round the injection site.

https://www.ncbi.nlm.nih.gov/pubmed/9442421


I believe old forum member Jackp - now sadly passed away - developed peyronies symptoms after repeatedly injecting. I think the fibrosis is likely to be corporal fibrosis rather than fibrosis of the tunica albuginea, which might explain why your urologist couldn't feel a plaque.

Alternatively - and hopefully - you do not have any fibrosis.


james1947

Injections in the penis is used to treat Erectile Dysfunction, during the time it makes scars and Peyronies.
I know that from reading this forum.

James
Age 71, Peyronies from Jan 2009 following penis fracture during sex. Severe Erectile Dysfunction.
Lost 2" length and a lot of girth. Late start, still VED, Cialis & Pentox helped. Prostate surgery 2014.
Got amazing support on the forum

joebloe

One uncertainty I have is whether I would be better off injecting lower doses of a combined Trimix vs higher doses alprostadil which I've been doing.  Much of the previous data I had read seemed that fibrosis was more often associated with papaverine and phentolamine but alprostadil seems it may cause it as well.

Christopher1

I developed a lump from Trimix after 12 injections.

The lump grew very slowly over 12 months. You won't even notice it until one day it is there.

I would start Pentox immediately so that you don't progress to that point. Better save than sorry.
Snake Diet + 5-day fasts + pentox + NeoV's stretching routine. Curvature 99% gone.

I also used Todd Capistrant's "Fascial Distortion Model" to help my curvature. Start slowly.

joebloe

Thanks Chris, I will look into it.

In your circumstance, did the lump grow with continued injections or was it growing even after stopping injections?

Christopher1

I think it definitely grew after.

I only had a dozen or so injections. That was enough for me.
Snake Diet + 5-day fasts + pentox + NeoV's stretching routine. Curvature 99% gone.

I also used Todd Capistrant's "Fascial Distortion Model" to help my curvature. Start slowly.

joebloe

How soon after the injections did you start to notice the lump?  Any possibility it could have already been developing prior?


I feel incredibly hooped...  Risky to use PDE-5i pills due to an episode of hearing loss attributed to them; concern of starting to develop a curvature from injections; poor success so far with a vacuum device.  In my 30s and already can't seem to have sex without potentially serious permanent consequences...

Christopher1

Penile shockwave therapy is supposedly a permanent "cure."

It does not work for everyone and is expensive. Worth a shot. It worked for me. No side effects.
Snake Diet + 5-day fasts + pentox + NeoV's stretching routine. Curvature 99% gone.

I also used Todd Capistrant's "Fascial Distortion Model" to help my curvature. Start slowly.

Christopher1

No - my lump was definitely from the Trimix. No doubt.

I wouldn't touch that stuff anymore. I am sure it works for some people. Not for me. Never again.
Snake Diet + 5-day fasts + pentox + NeoV's stretching routine. Curvature 99% gone.

I also used Todd Capistrant's "Fascial Distortion Model" to help my curvature. Start slowly.